# SDR SIMA953221

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: T1.8 Sensor
- Part number: 8108001002
- Condition: Shorted
- Location: Nr 1 Engine
- Part time: 425 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3599 - DURING TAKEOFF, NR 1 ENGINE TORQUE INDICATION SURGED.  AIRCRAFT RETURNED TO DFW.  REMOVED AND INSPECTED T1.8 SENSOR.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  PART TOTAL CYCLES, 391.0.  (X)
